# SDR QXEA2014062400524

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 30,720 hours, 32,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOUR ODOR THROUGHOUT ACFT WITH APU BLEED AIR ON.  COMPLIED WITH AMM TASK 21-00-00-160-801.  APU RAN OVER ONE HOUR WITH NO ODORS NOTED.  APU OIL LEVEL WAS GOOD.  COULD NOT DUPLICATE.
